# SDR UIEA2024083000867

- Difficulty date: August 27, 2024
- Submitted: August 30, 2024
- Operation: Air carrier
- Aircraft: N852GT
- Make and model: Boeing 747-87UF
- Aircraft serial: 37571
- Aircraft time: 52,385 hours, 7,765 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Channel
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H HORI. STAB. T/E U-CHANNEL FOUND CRACKED.( PERFORMED PERMANENT REPAIR AS PER HX RI NO:RI-55-10-17039 REV.A .NO FURTHER DEFECTS NOTED. )
